Skip to main content

Can phentermine effect male urination?

6 Answers

ghaub23 13 Feb 2022

I am finding the same issue with inability to urinate on occasion and other times difficulty to start flow after taking phentermine for 10 days. Urine flow is also greatly reduced, and incomplete emptying of bladder occurs. Prior to this, although I had frequent urination and got up to pee 2 times a night- had little to no problems with delayed urination. Not sure what to do, but it is concerning when you cannot go.

Votes: +0
Zackery22 23 Sep 2021

I have had similar issues. I started taking phentermine about a month ago and the only side affects i have had is when I go to pee, the flow isn’t as as full as usual and it feels like my prostate may be inflamed. I know when I have intercourse with my wife I still have a orgasm but no where near the amount of semen comes out. I usually tend to fill over 6 ml and now it’s very little. Still fills good and I have lost weight. Maybe it’s just something that comes with the meds.

Votes: +1
Bcook128 16 Jan 2019

Yes, it can. I have taken phentermine off and on over the course of several years and always experience this issue when actively taking it. It creates what I can only describe as “spasms” of the prostate muscles (for me) at the end of urinating which restricts the flow and results in incomplete bladder emptying and a tendency to dribble afterwards. These spasms can also be experienced during ejaculation, creating a feeling of “cramping” in the pelvic floor which is usually accompanied by a “burn” akin to flexing a muscle until it is fatigued, which then subsides after several minutes.

The effect is, in my experience, transient and disappears completely in one to several days after discontinuation. As long as it isn’t causing more discomfort than the benefits of taking the medication are worth OR it isn’t completely obstructing urination to the point of being unable to void at all, you should be fine.

Votes: +0
Kendel72 3 Aug 2017

I am 45 year old male, I have taken Phentermine several times over 15 years. The one thing it has always did to me was restrict the flow of urination while taking it, and another was occasional burning while I urinate. The burning is rare but The flow restriction is constant. My Dr told me before that it can cause your prostrate to inflame which pinches the urethra and slows down the flow.

Votes: +1
Limozine 13 Feb 2012

It certainly has affected mine. I've been on it for just over two months, and about a month in noticed that my urine flow was restricted, even when I had a full bladder.

Votes: +0
jaslisb 17 April 2012

I am having the same issue. Did you find any answers?

Limozine 17 April 2012

No, I haven't found a solution. My doctor offered to put me on something else but the Adipex is working pretty good otherwise so I declined. I simply try not to take more than I absolutely need to keep my appetite in check.

bslon 24 Feb 2013

I have experienced similar issue. I have terrible flow that causes me to pee several times a night. However I have went from 307 to 264 i 6 weeks. So, it may be worth it.

Carromi 6 March 2015

Me too! Second time I've been on it and my frequency is up and flow restricted. Stop drug things clear up

jcambridge 17 March 2017

Me two stopped for day and cleared up trying one more time, have found no others except here with this problem?

tbrentlong 24 March 2017

Same here. I was worried that I was developing some sort of prostate problem, but they checked my PSA and it was normal. The doctor later advised that this is a common complaint from her male patients who are using this drug. Odd that it's not documented.

tbrentlong 24 March 2017

Same here. I was worried that I was developing some sort of prostate problem, but they checked my PSA and it was normal. The doctor later advised that this is a common complaint from her male patients who are using this drug. Odd that it's not documented.

jcambridge 24 March 2017

Replying to the question "Did i find anything else out" Dope, I did see a Urologist and he thought the drug might have some effect but only in small way. So I have discontinued med until I get a reason or at least one close to a reason.

Inactive 15 Jan 2012

This side effect has not been documented.

I suggest you discuss it with your Dr.

https://www.drugs.com/sfx/phentermine-side-effects.html

All the best,

maso.-

Votes: +1
Drugs.com free discount card

Related topics

weight loss, phentermine

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.